# SDR R61A2020031090392

- Difficulty date: March 1, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 10,860 hours, 7,301 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE IN HEAVY CHECK. CRACK SUSPECTED AT RH HORIZONTAL STAB RIB 12A. FOUND CRACK AT RH HORIZONTAL STAB RIB12A REPLACED RIB IAW 170EO-55-10-0004. AIRCRAFT REMAINS OUT OF SERVICE FOR THE REMAINDER OF THE CHECK.
